Sunday, December 30, 2012

SUTENT FOR METASTATIC RENAL CELL CANCER!     
Are you interested in information to help you better manage
your patients with metastatic renal cell carcinoma (mRCC)?



Dear Dr. Kankonde,
Come explore patient support strategies, patient management, and other relevant issues. Discover for yourself how SUTENT may be appropriate for your mRCC patients.
START SESSION

Upon conclusion of this session, you will have the opportunity to download a medically relevant educational item.
This is a non-CME, promotional program sponsored by Pfizer.

A portion of this program features the opportunity to share your thoughts and treatment practices. This information is shared in aggregate with Pfizer Inc.
SUTENT is indicated for the treatment of advanced renal cell carcinoma (RCC).
Important Safety Information
Hepatotoxicity has been observed in clinical trials and post-marketing experience. This hepatotoxicity may be severe, and deaths have been reported. Monitor liver function tests before initiation of treatment, during each cycle of treatment, and as clinically indicated. SUTENT should be interrupted for Grade 3 or 4 drug-related hepatic adverse events and discontinued if there is no resolution. Do not restart SUTENT if patients subsequently experience severe changes in liver function tests or have other signs and symptoms of liver failure.
Women of childbearing potential should be advised of the potential hazard to the fetus and to avoid becoming pregnant.

Cardiovascular events, including heart failure, myocardial disorders, and cardiomyopathy, some of which were fatal, have been reported through post-marketing experience. Monitor patients for signs and symptoms of congestive heart failure (CHF) and, in the presence of clinical manifestations, discontinuation is recommended. Patients who presented with cardiac events, pulmonary embolism, or cerebrovascular events within the previous 12 months were excluded from clinical studies.

SUTENT has been shown to prolong QT interval in a dose-dependent manner, which may lead to an increased risk for ventricular arrhythmias including torsades de pointes, which has been seen in <0.1% of="" patients.="" monitoring="" with="" on-treatment="" electrocardiograms="" and="" electrolytes="" should="" be="" considered.=""></0.1%>
Post a Comment